# SDR GLBA2012061211

- Difficulty date: June 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 33,875 hours, 40,136 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED IN FLIGHT. CREW NOTICED ROUGHLY 10 MINUTES IN TO THE FLIGHT.  MX REPAIRED A BROKEN WIRE BY SEAT 2A IAW WM 20-10-00, OPS CK GOOD.
